Ergodicity for the navier-stokes equation with degenerate random forcing: Finite-dimensional approximation

E. Weinan, Jonathan C. Mattingly

Research output: Contribution to journalArticle

65 Scopus citations

Abstract

We study Galerkin truncations of the two-dimensional Navier-Stokes equation under degenerate, large-scale, stochastic forcing. We identify the minimal set of modes that has to be forced in order for the system to be ergodic. Our results rely heavily on the structure of the nonlinearity.

Original languageEnglish (US)
Pages (from-to)1386-1402
Number of pages17
JournalCommunications on Pure and Applied Mathematics
Volume54
Issue number11
DOIs
StatePublished - Nov 1 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Ergodicity for the navier-stokes equation with degenerate random forcing: Finite-dimensional approximation'. Together they form a unique fingerprint.

  • Cite this